MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE PRO; MONITOR, BED PATIENT
Model Number 8645WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: this report is based solely on the information provided by the customer.Confirmation of customer's complaint and the root cause could not be determined.A review of the complaint database revealed 1 other event similar to the reported issue.Product was not returned for this event due to the territory manager was able to resolve the issue by re-educating the customer on proper usage of the splitter.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.Ensure the nurse call cable is plugged into both the fall monitor and the wall port of the nurse call system or that the wireless adapter is paired properly before leaving the patient unattended.Verify that an alert is received at the nursing station.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reported they had a few alarms that do not activate the call light for the bed when the alarm goes off when connected to our splitter 8235ncs.No patient injuries.Sn: (b)(6).1 of 8645wl is available for return.No patient incident or injury was reported.

Brand Name
SITTER ON CUE PRO
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21151793
Report Number2182318-2024-00179
Device Sequence Number21164685
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown